Translator Disclaimer
1995 Convergence and approximation of inertial manifolds for evolution equations
Kazuo Kobayasi
Differential Integral Equations 8(5): 1117-1134 (1995).

Abstract

This paper discusses the existence and the convergence of inertial manifolds for approximations to semi-linear evolution equations in Banach spaces. Our approximation considered here is closely related to Chernoff's product formulas. It is shown that the approximation possesses an inertial manifold and this manifold converges to the inertial manifold for the evolution equation. A "parabolic" version of Chernoff's lemma is established and used to prove the convergence theorems. As an application the schemes of "Crank-Nicholson type" are considered. Finally, the existence of inertial manifolds for the evolution equation is discussed under the condition that the approximations possess inertial manifolds.

Citation

Download Citation

Kazuo Kobayasi. "Convergence and approximation of inertial manifolds for evolution equations." Differential Integral Equations 8 (5) 1117 - 1134, 1995.

Information

Published: 1995
First available in Project Euclid: 20 May 2013

zbMATH: 0834.47037
MathSciNet: MR1325548

Subjects:
Primary: 34G20
Secondary: 34D45, 47H20, 47N20

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.8 • No. 5 • 1995
Back to Top